# SDR DALA2022042602939

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 AD, AA: CORROSION ON HOLE 18 BTW 11 & 1 OCLOCK POSITION ON SKIN AND SCRATCHES ON HOLE 18 ALL AROUND THE HOLE ON FITTING OF RH ENG DRAG FTG CLAMP-UP (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00257: HOLE WAS REPAIRED PER PRI 598268 REV 5 AND ER/A 598268-14AD REV ORIGINAL SECTION I STEP 1 .C. (2208738)
